MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE ULTRA; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE ULTRA; MESH, SURGICAL, POLYMERIC
Model Number 30801
Health Effect - Clinical Codes Adhesion(s) (1695); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product plaintiff allegedly experienced curled mesh, pain, lysis of adhesions, incarcerated recurrent hernia with new mesh, additional surgery, 5ml blood loss, seroma, scar tissue, drainage and abdominal binder placed.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
PROLITE ULTRA
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key12595508
Report Number3011175548-2021-01043
Device Sequence Number4201042
Product Code FTL
UDI-Device Identifier00650862308013
UDI-Public00650862308013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number30801
Device Catalogue Number30801
Device Lot Number10916479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;